# SDR DALA2016022501400

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF WING ACCESS PLATE 1462C.  ACCESS PLATE 1462C WAS FOUND OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A, CONDITION II.
